On the axiom of extensionality, part II

Journal of Symbolic Logic 24 (4):287-300 (1959)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2963897
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,334
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Light Monotone Dialectica Methods for Proof Mining.Mircea‐Dan Hernest - 2009 - Mathematical Logic Quarterly 55 (5):551-561.

Add more citations

Similar books and articles
On the Axiom of Extensionality--Part I.R. O. Gandy - 1956 - Journal of Symbolic Logic 21 (1):36-48.
Cut-Elimination for Simple Type Theory with an Axiom of Choice.G. Mints - 1999 - Journal of Symbolic Logic 64 (2):479-485.
The Axiom of Choice and Combinatory Logic.Andrea Cantini - 2003 - Journal of Symbolic Logic 68 (4):1091-1108.
The Axiom of Choice and the Law of Excluded Middle in Weak Set Theories.John Bell - 2008 - Mathematical Logic Quarterly 54 (2):194-201.
Added to PP index

Total downloads
21 ( #266,662 of 2,225,265 )

Recent downloads (6 months)
2 ( #249,970 of 2,225,265 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature